| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 81-84


A. F. Wahab, R. Zakaria
      Fuzzy interpolation rational cubic Bezier curves modeling of blurring offline handwriting signature with different degree of blurring
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4005-4016.

P. Saravanamoorthi, V. Navaneethakumar
      A way of giving priority to the incoming vehicles and the method of servicing in M/M/1 queueing system
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4017-4022.

M. Al Diabat, R. Alshboul, H. Talafha
      Mathematical model of the development of districts
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4023-4032.

M. Al-diabat
      Arabic text categorization using classification rule mining
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4033-4046.

Jong Hae Kim
      Discrete passive filtering of singular systems with time-varying delay
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4047-4055.

M. El hia, O. Balatif, J. Bouyaghroumni, E. Labriji, M. Rachik
      Optimal control applied to the spread of influenza A(H1N1)
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4057-4065.

S. Baydas, B. Karakas, M. Nuri Almali
      Modeling boomerang motion in Euclidean plane
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4067-4074.

A. Ebaid, D. M. M. ElSayed, M. D. Aljoufi
      Fractional calculus model for damped Mathieu equation: approximate analytical solution
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4075-4080.

A. R. Seadawy
      The solutions of the Boussinesq and generalized fifth-order KdV equations by using the direct algebraic method
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4081-4090.

S. Gaboury, B. Kurt
      Some relations involving Hermite-based Apostol-Genocchi polynomials
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4091-4102.

A. Jafarian, S. Measoomy Nia, S. Tavan, M. Banifazel
      Solving linear Fredholm fuzzy integral equations system by Taylor expansion method
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4103-4117.

J. Izadian, E. Nikzat, M. Jalili
      A fast spectral method for solving 3D active contour and surface reconstruction problems for multiple connected domains
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4119-4126.

Lianwen Wang, Zhijun Liu
      Persistence and positive periodic solution of a nonautonomous competitive system
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4127-4132.

Yan Ju, Datian Niu
      On a class of differential equations of motion of hyperelastic spherical membranes
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4133-4136.

E. M. El-Kholy, S N. Daoud
      Folding of regular CW-complexes
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4137-4146.

A. Eid, M. M. Babatin
      Dynamics of a radiating thin shell
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4147-4154.

A. Wali, E. Kagoyire, P. Icyingeneye
      Mathematical modeling of Uganda population growth
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4155-4168.

Mai Nam Phong
      Global attractivity of (k+1)th order rational difference equation
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4169-4176.

Yu Xiang
      Permanence and extinction of a periodic multi-delays competitive system with toxicant and birth pulses
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4177-4184.

N. Alaa, N. Idrissi Fatmi
      Gobal existence for a model of Nickel-Iron alloy electrodeposition on rotating disk electrode in the quadratic case
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4185-4195.

L. M. Saha, S. Prasad, R. K. Mohanty
      Correlation dimension and topological entropy in discrete maps
      Appl. Math. Sci., Vol. 6, 2012, no. 81-84, 4197-4209.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |